# SDR AALA2019121329063

- Difficulty date: December 7, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CG5182
- Condition: Damaged
- Location: Rt Elevator
- Part time: 62,002 hours, 23,990 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER 109.5" FROM INBOARD END AND 7.5" FROM THE TRAILING EDGE. REPAIRED ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005.
